MAUDE Adverse Event Report: EBI, LLC. SOFT-TOUCH ELECTRODES, 72R; SOFT TOUCH ELECTRODES

EBI, LLC. SOFT-TOUCH ELECTRODES, 72R; SOFT TOUCH ELECTRODES
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 04/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: (b)(6) 2021.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep that the patient is stating electrodes (not cover patches) are leaving blisters directly underneath the pads that are seeping fluid.Advised the patient to take the device off for 4-5 days until skin is completely cleared up.Patient is rotating pads as well.Called the patient back.Patient stated they were causing blisters.Both sides had blisters and broke.Went to doctor and advised him to rotate.Wore the 72r electrodes cover with a brace.He changes them every 2 days.He still wanted to use the 72r.Advised to change electrodes 2 times a day with rotation and no covers.Stated he will call back if he has any more issues.Said he will send out the 63b electrodes if the 72r electrodes continue to cause irritation.New 72r and 63b electrodes were shipped to the patient.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, d4: udi, g1: contact office and manufacturer site, g6: report type.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported by the sales rep that the patient is stating electrodes (not cover patches) are leaving blisters directly underneath the pads that are seeping fluid.Advised the patient to take the device off for 4-5 days until skin is completely cleared up.Patient is rotating pads as well.Called the patient back.Patient stated they were causing blisters.Both sides had blisters and broke.Went to doctor and advised him to rotate.Wore the 72r electrodes cover with a brace.He changes them every 2 days.He still wanted to use the 72r.Advised to change electrodes 2 times a day with rotation and no covers.Stated he will call back if he has any more issues.Said he will send out the 63b electrodes if the 72r electrodes continue to cause irritation.New 72r and 63b electrodes were shipped to the patient.The 72r electrodes were not returned for evaluation.

Brand Name
SOFT-TOUCH ELECTRODES, 72R
Common Device Name
SOFT TOUCH ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key11776096
Report Number0002242816-2021-00056
Device Sequence Number11650318
Product Code LOF
UDI-Device Identifier00812301020379
UDI-Public00812301020379
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number106130-20
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic